# SDR SWIA200211060

- Difficulty date: June 30, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 14,594 hours, 21,177 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FRAME 1 CRACKED.   REPLACED FRAME 1 ON RIGHT NACELLE IAW SB 120-54-0036.
